MathSciNet Relay Station
MathSciNet bibliographic data
MR67932 (16,801b) 10.0X
Koecher, Max Über Thetareihen indefiniter quadratischer Formen. (German) Math. Nachr. 9, (1953). 51–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement